Interesting timing. See my previous posts about my friend who had taken Levaquin and had severe GI side effects, she has not been able to eat for two months, everything that went in her felt like she'd eaten broken glass. She was hospitalized twice, had GI Series and colonoscopy with not conclusive findings.
Last week she was taken to the hospital because she was bleeding rectally and was anemic. She got 2 pints of blood and steroids, and now the diagnosis is Crohn's disease, which she did not have before taking Levaquin, although the doctors are telling her "you can't prove it was the Levaquin that caused it". She feels much better now on the steroids, has five prescriptions to manage the Crohn's, and feels lucky that she survived. I think given her story it might be worth going through to see if Crohn's has developed. Good luck to you, your case sounds EXACTLY like my friend's case.
Last Updated 8/01/04